# SDR USAA001642

- Difficulty date: September 29, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE BRACE CRACKED .250 INCH, STATION 294.5 STRINGER 17R.  REPLACED TIE CLIP PER SRM 51-10-2.  (M)
